# SDR 2001FA0000595

- Difficulty date: July 10, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Make and model: Cessna 310J
- Engine: Cont O470M
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Separated
- Location: Torque Link
- Component: Torque Link, Cessna
- Component part number: 084100065
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UPPER AND LOWER TORQUE LINKS BECAME DISCONNECTED FROM EACH OTHER DURING TAKEOFF ROLL.  IT APPEARS THAT A PRESSED IN BUSHING, SEPARATED FROM THE LOWER TORQUE LINK ALLOWING THE BOLT HEAD AND WASHER TO PASS THROUGH THE ENLARGED HOLE NORMALLY OCCUPIED BY THE BUSHING.  CATALOG INDICATES THAT A SPECIAL WASHER IS REQUIRED UNDER THE BOLT HEAD.  THE SPECIAL WASHER HAS A LARGER OUTSIDE DIAMETER THAN THE STANDARD AN WASHER WHICH WAS FOUND INSTALLED.  MM INSTRUCTION DO NOT REQUIRE INSTALLATION OF SPECIAL WASHER.
